| Model Number |
RBYPODJ5-A |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in an artery off the superior mesenteric artery (sma) using pod packing coils (pod pcs) and a lantern delivery microcatheter (lantern).During the procedure, while partially advancing a pod pc into the lantern, the physician experienced resistance.Therefore, the pod pc was removed.The procedure was completed using additional pod pcs and the same lantern.There was no report of an adverse effect to the patient.